# SDR SWAA2022092682638

- Difficulty date: September 17, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-3 CONNECTOR I/B OF L/H WINGLET HAS CRACKED BACK SHELL / [01] REMOVED AND REPLACED LEFT WINGLET CONNECTOR P3 BACKSHELL PER SWPM 20-25-12 AND CMM 57-31-00. FUNCTIONAL TEST TO BE PERFORMED ON CCN TTG8R008D23C;[02] VERIFIED CORRECTIVE ACTION #1
